Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have been taking crisanta LS. Took an abortion pill. Fear pimples?

Hi, I have been taking Crisanta LS for almost a year now...After 6 months I stopped and immediately conceived as I was not ready for the child I took an abortion pill and again started the pill after 2 months. i started the pill to get rid off acne and it is okay now. Now we are planning for a baby and I am scared of getting pimples agin after stopping the pill. Can abortion affect pregnancy? How about the acne break outs after stopping the pills? I am 27 year old. weight 54 kg, height 5 2 .
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Dec 2013
Acne are definetly very well controlled by hormonal pills. It is always better to ask your doctor to how to stop the pills before planning pregnancy. Abortion can never affect your pregnancy. Do not worry about break outs. These can be very well controlled by safer medicine which can be applied during pregnancy too.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor